hi paperbgprinces :0)
i was on prednisone last october 2010. in a post to leogrrrrl, i told her i was never symptom free while on this course. yes it did help some like it has with you, but i was never 100% symptom free.
my flare started last july and is just wrapping up now. i had similar symptoms to yours and then some. it has been a long process for my body to heal, but it is....... yeah. i still deal with weird flares though, the wind has been non stop for weeks and have felt just yukky. joint and bone pain, major confusion, exhaustion, silent migraines etc. finally the wind stopped today and crazy as it seems, my symptoms, for now, have blown away too. weird huh?
becareful taking the 800mg ibuprofen. it, along with the prednisone can really mess your stomach up as it did with me when i was on this combo last october. ended up with gastritis. ask your GP about whether you should be on a short course of prilosec or some form of acid reducer to protect the lining of you tummy.
bug hugs :0) let us know how you are doing.